Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

My son must have ate something a few days ago that made him break out and..

Made his eyes and hands swollen so i took him to the ER and the gave him steroids and he blew up as a balloon is this normal ?

Answer Question
 
effie777

Asked by effie777 at 10:03 AM on Sep. 13, 2010 in Toddlers (1-2)

Level 4 (33 Credits)
Answers (3)
  • I would definitely say bring him back...he could have an allergic reaction to the steroids.. GL!
    BisketLiss

    Answer by BisketLiss at 10:06 AM on Sep. 13, 2010

  • double allergic reaction...before u take him back, or while you're there, find out exactly what the name of the steroid was so you know to tell anyone, no matter where you are, not to give it to him. the next reaction could be worse.
    DereksBabyMomma

    Answer by DereksBabyMomma at 10:13 AM on Sep. 13, 2010

  • so its not normal ?? omg
    effie777

    Comment by effie777 (original poster) at 10:26 AM on Sep. 13, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN